Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Penis discharge, taken ciprogen, allergic to soap

Hi, About 3weeks ago I started noticing clear discharge coming out of my penis . 2 weeks later after discovering this I took Ciprogen pills as in order to cure this, however, nothing has happened. The discharge is still there...what could be causing this? I had the same thing about 4years ago and the nurse at the hospital told me I might allergic to the soap I use. Therefore I changed the soap and the discharge stopped. But this time I ve changed my soap but it s still there...
Asked On : Thu, 31 May 2012
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have not mentioned any thin about your sexual history in your query whether you had any unprotected sex before getting discharge from penis .

Please consult qualified Urologist or specialist in sexual medicine for clinical examination and get following basic tests done to confirm the diagnosis.
1) Routine Urine test and culture.
2) Swab test and culture of a urethral discharge .
3) basic screening tests for STI.

Further treatment will depend upon the results of these tests and final diagnosis,

In the mean while you can start taking Erythromycin twice daily.


Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor